Über ein Problem vom Waring-Goldbach'schen Typ.

K. Prachar

Monatshefte für Mathematik (1954)

  • Volume: 57, page 66-74
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Prachar, K.. "Über ein Problem vom Waring-Goldbach'schen Typ.." Monatshefte für Mathematik 57 (1954): 66-74. <http://eudml.org/doc/176910>.

author = {Prachar, K.},
journal = {Monatshefte für Mathematik},
keywords = {number theory},
pages = {66-74},
title = {Über ein Problem vom Waring-Goldbach'schen Typ.},
url = {http://eudml.org/doc/176910},
volume = {57},
year = {1954},

AU - Prachar, K.
TI - Über ein Problem vom Waring-Goldbach'schen Typ.
JO - Monatshefte für Mathematik
PY - 1954
VL - 57
SP - 66
EP - 74
KW - number theory
UR - http://eudml.org/doc/176910
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.